# SDR FDEA201405211115

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N2402
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD TE FLAP LOWER SURFACE HAS A DENT, 15 INCHES FROM OTBD EDGE, MFSTA 285.  REPAIRED RT INBD TE MAIN FLAP LOWER SURFACE AS NEEDED IAW SRM 57-53-01.  MEASURED   NOTED DENT FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01.  RT INBD TE MAIN FLAP LOWER   SURFACE REPAIRED IAW SRM 57-53-01 & REPAIR PROCESS SRM 51-70-10, REPAIR 2. EA F-5750-T0306721 COMPLIED WITH FOR TRACKING.  MAJOR REPAIR.
